# SDR SWAA2022101056961

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 9,952 hours, 4,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 424313
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AND FWD CENTER EMERGENCY EXIT LIGHTS INOP / [01] REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06 OPS CHECK GOOD REMOVED P/N D717-01-100 S/N 424313 INSTALLED P/N AD-D717-01-100SWA S/N BN250674
